# SDR 2000ZZZX175

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101UN
- Make and model: Boeing 737-7K9
- Aircraft serial: 28089
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torsion Link
- Part number: 161A11462
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SVO/ALA - FLT UN 205 - TRX FLIGHT CREW HAS REPORTED THE OCCURRENCE OF MLG SHIMMY VIBRATION DURING LANDING AT ALMA-ATA AIRPORT.  DURING GROUND VISUAL INSP, FOUND FOLLOWING DAMAGES TO LEFT MAIN LANDING GEAR COMPONENTS:  UPPER TORSION LINK ATTACH PIN, FRACTURED.  UPPER TORSION LINKS BUSHING, WORN, FRACTURED, AND DAMAGED.  TORSION LINK ATTACH LUGS COMMON TO OUTER CYLINDER, DAMAGED.
